# SDR AALA20001128

- Difficulty date: June 28, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO LOWER DOOR JAMB - CHORD IS CORRODED STA 1155 - STA 1212.  REPAIRED AFT CARGO LOWER DOOR JAMB CHORD PER AARD 53-10-00-03.  (X)
